# SDR SWAA001233

- Difficulty date: July 7, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 30,511 hours, 28,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT WING OUTBD AFT FLAP DELAMINATED AT INB END.    R&R FLAP ASSY PER MM.
